A member asked:

Can mri contrast cause blood clots in people with hyper coagulate disorders?

A doctor has provided 1 answer
Dr. Frank Holmes answered

Specializes in Sports Medicine

Extremely rare : The contrast is very unlikely to cause a blood clot. However, the venipucture used to administer the contrast could very slightly increase the risk of a clot at/near the site of the procedure if someone is hypercoagulable.

Answered 11/28/2017

1.1k views

Thank

Related Questions

A member asked:

Help please! could blood clots be detected by an mri?

A doctor has provided 1 answer

A member asked:

Would an MRI or mra of the brain show a blood clot forming, or stroke risk?

7 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question